# SDR VNAA0406014

- Difficulty date: June 21, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 23,878 hours, 21,333 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Dau
- Part number: 7013348937
- Part serial: 99031540
- Condition: Failed
- Location: Left
- Part time: 7,841 hours, 6,821 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE CREW RECEIVED AN ON SIDE BLUE STICK SHAKER CAS MESSAGE.  THE AIRCRAFT THEN RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED, AND REPLACED THE NR 2 DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
